# SDR TRBACPCP2010020

- Difficulty date: April 12, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- Aircraft time: 31,775 hours, 30,610 cycles
- Engine: Pwa PW127
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT WING FUEL PUMP SURROUNDING AREA. COMPLIED WITH LT WING, LOWER SKIN CORROSION BLEND OUT TEMPORARY REPAIR AT FUEL PUMP CUT-OUT AREA IAW EO NR E2-57MR-376.
